Distribution of a Random Continued Fraction with Markov Elements
Abstract
We study the structure of the distribution of a random variable such that the elements of its continued fraction form a Markov chain of order m. It is proved that an absolutely continuous component is absent from such distributions.Downloads
Published
25.09.2003
Issue
Section
Short communications
How to Cite
Vynnyshyn, Ya. F. “Distribution of a Random Continued Fraction With Markov Elements”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 9, Sept. 2003, pp. 1260-8, https://umj.imath.kiev.ua/index.php/umj/article/view/3999.